# SDR SWIA201335081

- Difficulty date: October 15, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N760SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10223
- Aircraft time: 25,124 hours, 15,191 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT RAIL TRACK NR 2 HAS LIGHT CORROSION APPROXIMATELY FS 485-581.  C-CHECK BLENDED CORROSION ON RT FLOOR SEAT TRACK FROM FS 485.00 TO FS 581.00, IAW REO.
